# SDR SWAA2025060966848

- Difficulty date: May 2, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 64,212 hours, 34,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP POWER SUPPLY DOOR EMERGENCY EXIT RT SIDE (1EA) 2025-297732<[01] REPLACED POWER SUPPLY DOOR EMERGENCY EXIT RT SIDE (1EA) IAW BOEING 737-700 AMM 33-51-06-960-805.;[02] CORRECTED STEP 1  REPLACED POWER SUPPLY DOOR EMERGENCY EXIT RT SIDE (1EA) IAW BOEING 737-700 AMM 33-51-06-960-805. ACCOMPLISHED THE EMERGENCY LIGHT TEST; THE RESULTS IS PASSED;[03] TASK COMPLETED
